# SDR SIMA20220728003

- Difficulty date: July 28, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 14,957 hours, 9,667 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: 17005663005
- Condition: Corroded
- Location: Rh Outbd Floor S
- Component: Sill,Right Floo
- Component part number: 17005663005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 RH OUTBD FLOOR SILL IS CORRODED BETWEEN FR 12-14 (LEVEL 2 CORROSION)-C/A-RAR R/H OTBD FLOOR SILL BETWEEN FRAMES 12-14 IAW EMB 175 SRM 51-40-08
